# SDR MALA060510

- Difficulty date: August 10, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 21,917 hours, 23,878 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CREW EXPERIENCED FAILURE OF THE FLIGHT IDLE STOP SYSTEM AND RETURNED TO MEM.  REPLACED RELAY 82KA.  OPS CHECK GOOD.
